# SDR SWAA2021080511672

- Difficulty date: March 11, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Bs 727d-772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR CAPSTRIP IS CRACKED BS727D+7 TO BS772; LBL20; WL156. / RECIEVED NEW ACB FLOOR TO SIDEWALL CAPSTRIP BS727+6 TO BS767+7; LBL20; WL156. ON P.O.# 785952/1. CAPSTRIP WILL BE INSTALLED ON CARD# JPANEL-141-CLOSE 724988; FUSELAGE 325. 87713U 11MAR2020
